| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Headache (1880); Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported an that following an intraocular lens (iol) implant procedure, the patient experienced loss of best vision with headaches.Clinical reason for explant was intolerable dysphotopsia and loss of best corrected vision.The iol was exchanged for another lens model one year eight months twenty days following the initial implant procedure.Additional information has been requested.